# SDR SWAA2012070905635

- Difficulty date: July 3, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 76,960 hours, 64,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT BULB INOP.  REMOVED AND REPLACED BULBS IAW AMM.
